Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chronic head heaviness, throbbing headache, relief on stretching body parts, no improvement with painkillers, benzodiaphines help. Suggestions?

I suffer from chronic head heaviness and headache from last many years and its 24*7.Actually i dont know what is it that i am suffering from. There is a uniform sensation throughout my body and it feels good when i stretch my body parts or some one presses my back or my legs or hands but unfortunately i cannot stretch my head which is protected by skull .Benzodiaphines kind of completely eradicate my symptoms my head heaviness and discomfort vanishes.But what sensation is this? Is it muscle soreness ,muscle tightness or fatigue? This sensation gets relieved if someone presses my back or any body part.Painkillers dont seem to affect,nor do antidepressents but benzodiaphines surely help.I feel like stretching always or sleeping because it kind of makes me tired and the head heaviness is persistent which sometimes turns into a throbbing headache.I do not suffer from any tension or anxiety to my knowledge nor do i have heart palpitations or anything.What is this?any suggestions .thanx
Asked On : Wed, 2 May 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I rally appreciate your concern your headache could be due to some functional elements that you must be having, if I would be your doctor then I would treat you with the following medicines,
1) Tab Acetaminophen three times in day
2) Tab Amitriptyline twice in day (Initially then make once in day at bed time )
hope this information helps you have nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor